# SDR DJFA2009043

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Aircraft time: 3,154 hours, 2,773 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, BOTH  INBD RIBS WERE FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
